# SDR 04FDEA03265

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC0613502
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL ARC0613-502, UPPER TRAILING EDGE PANEL AT INBOARD END OF OUTBOARD FLAP DELAMINATED.  RIGHT WING PANEL ARC0613-502 REPAIRED BY FABRICATING AND BONDING NEW OUTER SKINS, DOUBLER AND CORE IAW TPS 1001 REV E, DAC DWG ARC0613 AND FEDEX EA 8-5710-81523, WINGS, RIGHT HAND UPPER WING PANEL ASSEMBLY.  REPAIR, INSTALLED PANEL IAW DC10 SRM 51-31-01 VOL 2.    REFERENCE NON-ROUTINE N00723.
